# SDR DL72W991479

- Difficulty date: June 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N297WA
- Make and model: Boeing 727247
- Aircraft serial: 22534
- Engine: Pwa JT8D15
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 65602097W
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHEN TESTING SYS, NR 1 DETECTOR SYS A NR 1 FIRE HANDLE LIGHT COMES ON AND STAYS ON AFTER TEST IS COMPLETE.  IN FLIGHT SHUTDOWN FOR FIRE WARNING EARLY TODAY.  B SYSTEM ALREADY ON MCO.  REPLACED LWR A-B FIRE LOOP, DET UNIT AND CONTROL PANEL.
